# SDR 2002UALA01433

- Difficulty date: September 8, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N343UA
- Make and model: Boeing 737322
- Aircraft serial: 24247
- Aircraft time: 42,395 hours, 23,143 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR CUTOUT STOP PAD FITTING, INTERCOSTAL OUTBOARD L ANGLE, CRACKED AT STA 291.5, JUST ABOVE BOTTOM HINGE POINT.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW L ANGLE.
